Product-free sets with high density

Volume 155 / 2012

Pär Kurlberg, Jeffrey C. Lagarias, Carl Pomerance Acta Arithmetica 155 (2012), 163-173 MSC: Primary 11B05, 11B75. DOI: 10.4064/aa155-2-4

Authors

  • Pär KurlbergDepartment of Mathematics
    KTH
    SE-10044, Stockholm, Sweden
    e-mail
  • Jeffrey C. LagariasDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109, U.S.A.
    e-mail
  • Carl PomeranceMathematics Department
    Dartmouth College
    Hanover, NH 03755, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image